# SDR CHQA200500190

- Difficulty date: November 1, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 13,812 hours, 11,655 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7796 - IAD-BUF - LAVATORY SMOKE WENT OFF.  WHILE INSPECTING THE LAVATORY, SMOKE WAS SEEN COMING FROM CEILING AREA.  PERFORMED VISUAL INSPECTION OF AIRCRAFT AND FOUND NO TRACES OF BURNED WIRES OR ANY SIGNS OF BURNING.  AIRCRAFT OK TO CONTINUE SERVICE.
